| Model Number |
NL5000 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A malfunction with the scanner causing the re-scan and delay in the patient procedure.
Additional Manufacturer Narrative
A malfunction with the scanner causing the re-scan and delay in the patient procedure.We've implemented corrective measures to mitigate risks and prevent errors.Daily calibration and quality assurance testing on the system were completed without any issues.No patient harm or other issues were reported.No additional patient information has been received; if further information has been found follow-up mdr will be submitted.